Alert archive / Iowa / Flash Flood Watches in 2007

Flash Flood Watch 4, NWS Sioux Falls, SD

August 18, 2007Clay County, Dickinson County, Osceola County, Iowa; Jackson County, Nobles County, Minnesota

NWS Sioux Falls, SD issued this flash flood watch at Aug 18, 2007, 3:09 PM CDT for Clay County, Dickinson County, Osceola County, Iowa; Jackson County, Nobles County, Minnesota. It took effect at Aug 18, 2007, 4:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Aug 18, 2007, 3:09 PM CDT (20:09 UTC)
In effect from
Aug 18, 2007, 4:00 PM CDT
Expired
Aug 19, 2007, 4:00 AM CDT
In force
12 hr
Issued by
NWS Sioux Falls, SD
Flood severity
None

Counties Clay County, IA, Dickinson County, IA, Osceola County, IA, Jackson County, MN, Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1507 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KFSD 182009
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
309 PM CDT SAT AUG 18 2007

.A FRONTAL BOUNDARY WILL LIFT NORTH AND ACT AS THE FOCUS FOR MORE
THUNDERSTORM ACTIVITY ACROSS NORTHWEST IOWA AND SOUTHWEST
MINNESOTA TONIGHT. THE AIRMASS REMAINS VERY MOIST SO SOME
LOCATIONS COULD RECEIVE ANOTHER INCH OR MORE OF RAIN OVERNIGHT...ON
ALREADY SATURATED GROUND. THE HEAVY RAIN PRODUCING THUNDERSTORMS
ARE EXPECTED TO MOVE OUT OF THE AREA EARLY SUNDAY MORNING.

IAZ002-003-014-MNZ089-090-190415-
/O.NEW.KFSD.FF.A.0004.070818T2100Z-070819T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA-DICKINSON-CLAY-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...WORTHINGTON...JACKSON...LAKEFIELD
309 PM CDT SAT AUG 18 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND SOUTHWEST 
  MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  IOWA...CLAY...DICKINSON AND OSCEOLA. IN SOUTHWEST MINNESOTA...
  JACKSON AND NOBLES.

* THROUGH LATE TONIGHT

* UP TO AN INCH OF RAIN...WITH LOCAL HEAVIER AMOUNTS...ARE
  POSSIBLE TONIGHT...ACROSS THE SAME AREA THAT RECEIVED HEAVY
  GROUND SATURATING RAIN FRIDAY NIGHT AND SATURDAY MORNING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

GH
2 follow-up statements
000 
WGUS63 KFSD 182115 RRA
FFAFSD

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...RETRANSMITTED AT MEDIA REQUEST
NATIONAL WEATHER SERVICE SIOUX FALLS SD
309 PM CDT SAT AUG 18 2007

.A FRONTAL BOUNDARY WILL LIFT NORTH AND ACT AS THE FOCUS FOR MORE
THUNDERSTORM ACTIVITY ACROSS NORTHWEST IOWA AND SOUTHWEST
MINNESOTA TONIGHT. THE AIRMASS REMAINS VERY MOIST SO SOME
LOCATIONS COULD RECEIVE ANOTHER INCH OR MORE OF RAIN OVERNIGHT...ON
ALREADY SATURATED GROUND. THE HEAVY RAIN PRODUCING THUNDERSTORMS
ARE EXPECTED TO MOVE OUT OF THE AREA EARLY SUNDAY MORNING.

IAZ002-003-014-MNZ089-090-190415-
/O.NEW.KFSD.FF.A.0004.070818T2100Z-070819T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA-DICKINSON-CLAY-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...WORTHINGTON...JACKSON...LAKEFIELD
309 PM CDT SAT AUG 18 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND SOUTHWEST 
  MINNESOTA...INCLUDING THE FOLLOWING AREAS...IN NORTHWEST 
  IOWA...CLAY...DICKINSON AND OSCEOLA. IN SOUTHWEST MINNESOTA...
  JACKSON AND NOBLES.

* THROUGH LATE TONIGHT

* UP TO AN INCH OF RAIN...WITH LOCAL HEAVIER AMOUNTS...ARE
  POSSIBLE TONIGHT...ACROSS THE SAME AREA THAT RECEIVED HEAVY
  GROUND SATURATING RAIN FRIDAY NIGHT AND SATURDAY MORNING.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

GH
000 
WGUS63 KFSD 190849
FFAFSD

FLOOD WATCH
NATIONAL WEATHER SERVICE SIOUX FALLS SD
349 AM CDT SUN AUG 19 2007

IAZ002-003-014-MNZ089-090-191000-
/O.EXP.KFSD.FF.A.0004.000000T0000Z-070819T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA-DICKINSON-CLAY-NOBLES-JACKSON-
INCLUDING THE CITIES OF...SIBLEY...SPIRIT LAKE...MILFORD...
ARNOLDS PARK...SPENCER...WORTHINGTON...JACKSON...LAKEFIELD
349 AM CDT SUN AUG 19 2007

...FLASH FLOOD WATCH WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHWEST IOWA AND
SOUTHWEST MINNESOTA WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS
SOUTHWEST MINNESOTA AND NORTHWEST IOWA EARLY THIS MORNING.
HOWEVER...THE THREAT OF FLASH FLOODING IS NO LONGER EXPECTED. 

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood watch went out at Aug 18, 10:25 AM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, Aug 18, 10:25 AM CDT, 4 hours 44 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 AM CDT SAT AUG 18 2007

.DISCUSSION...
AREA OF THUNDERSTORMS WITH MODERATE TO HEAVY RAIN LIFTING NORTHEAST
ACROSS SW MN AT THIS TIME...SHOULD BE LAST OF THE HEAVY STUFF FOR
THE REST OF THE DAY...AS AIRMASS STABLIZES BEHIND UPPER LEVEL WAVE
THAT TRIGGERED THE HEAVY RAIN LAST NIGHT AND THIS MORNNING ACROSS
NORTHWEST IOWA AND SOUTHWEST MINNESOTA.  RAIN COOLED AIR WILL
GENERATE ABUNDANCE AFTERNOON CLOUDINESS ACROSS THE EASTERN HALF OF
THE FA...WITH BEST CHANCE FOR SUN ACROSS THE WEST.  SHOULD HAVE A
LARGE AFTERNOON TEMPERATURE RANGE FROM NORTHEAST TO SOUTHWEST...AND
THIS WELL COVERED IN GOING FORECAST. NOT PLANNING MUCH CHANGE IN
FORECAST HIGHS TODAY...RANGING FROM MID-UPPER 60S NORTHEAST TO MID
80S SOUTHWEST. AREAS THAT DO BREAK OUT THIS AFTERNOON WILL BE THE
FOCUS FOR LATE AFTERNOON AND EVENING SEVERE WEATHER
THREAT...ESPECIALLY ALONG THE MISSOURI RIVER...CLOSEST TO A FRONTAL
BOUNDARY HUNG UP IN THAT VICINITY. AREAL FLOOD WARNING FOR SOUTHERN
JACKSON AND SOUTHEAST NOBLES COUNTIES HAS BEEN EXTENDED THROUGH
1145AM...BUT WITH THE HEAVY RAIN BAND NOW LIFTING NORTHEAST...WOULD
EXPECT LOCAL URBAN FLOODING AND PONDNG ON HIGHWAYS TO RECEDE DURING
THE AFTERNOON.

&&

.AVIATION...
RAIN COOLED AIR TO PRODUCE MVFR CIGS OVER MUCH OF FA THROUGH MOST OF
THE AFTERNOON. CIGS LIFTING BY EVENING...BUT THUNDERSTORM THREAT
THEN INCREASES FOR THE OVERNIGHT HOURS INTO SUNDAY MORNING.

&&

.PREV DISCUSSION...
SFC BNDRY EARLY THIS MORNING LOCATED FROM LOW PRESSURE ACRS SWRN
SD...ARCING THRU CNTRL NEBRASKA TO MO. FAIRLY DISTINCT WAVE ALFT
PUSHING THRU MEAN RIDGE THIS MORNING ACRS THE NRN PLAINS...AND
CLASSIC JET ENTRANCE/MID LVL BNDRY WAA MCS DEVELOPMENT ACRS AREA.
LLJ WELL ESTABLISHED WITH 40-45 KTS ON ERN PROFILERS...AND VEERING
NICELY.  PWAT ANALYSIS FROM 00Z SHOWS NO SHORTAGE OF LCL MOISTURE...
WITH MANY PLAINS LOCATIONS 1.5 TO 1.8 INCHES. CHALLENGE IN THE FCST
IS CERTAINLY PCPN COVERAGE/TIMING. TIMING OF SUBTLE WAVES PARAMOUNT
FOR NECESSARY LLJ TO INITIATE/REINTESIFY ONGOING CONVECTION...AND
THIS IS NO SMALL CHALLENGE.   ALSO BECOME VERY SUSPICIOUS OF MANY
DERIVED MDLS FIELDS AS CONVECTION...WHICH IS NOT THE MOST ACCURATELY
FCSTD IN THE NEAR TERM...AND REALLY BEGIN TO BE AFFECTED BY RESIDUAL
BOUNDARIES.  ONE CASE IS THE 00Z GFS...WHICH REALLY SEEMS TO BE SLOW
IN MOVING THE MORNING WAVE EWRD. IN CONSIDERATION OF UPR LVL Q
VECTORS IN BOTH GFS/NAM...ALSO CANNOT HELP BUT TO ADJUST FCST SFC
BNDRY LOCATION SOMEWHAT SWRD OF FCST THRU MUCH OF SHORT TERM...WHICH
ENDS UP KEEPING FRONTAL BOUNDARY MOSTLY SOUTH OF AREA...WITH BEST
POTENTIAL PUSH STARTING SUNDAY AND INTO MONDAY...AS STRONGER NRN
STREAM IMPULSE COMES CRASHING INTO MEAN RIDGE.

PCPN BAND THIS MORNING REALLY TIED NICELY TO 850-800 HPA THETA E
ADVECTION. TRAILING BAND OF PCPN TOWARD SW WITHIN THE MOISTURE
TRANSPORT AXIS...WHICH WKNS BY MID TO LATE MORNING. THIS FAVORS
AN OCNL/WDSPRD COVERAGE NE EARLY TO MORE SCT S...TAPERING OFF FROM
SW TO NE.  ASSUMING A BIT QUICKER PROGRESSION TO UPR FEATURE
NECESSITATES ENDING PCPN JUST A BIT SOONER FM W TO E DURING THE
MORNING...AS LARGE SCALE BECOMES SOMEWHAT MORE HOSTILE BY MIDDAY OVR
ERN SD IN GENERAL.  NEXT QUESTION THEN BECOMES ONE OF REDEVELOPMENT
HEATING INTO THE AFTN/EVNG.  NOT AN ABUNDANCE OF CONVECTION OVR
SOURCE REGION OF LOWER TO MID LVL AIR OVR NEBRASKA...THIS A POSITIVE.
HOWEVER...EXPECT THAT THERE WILL BE AN ABUNDANCE OF LOW CLOUDS
DEVELOPING/REMAINING N OF SFC BNDRY OVR NERN NEBRASKA...AND THIS WL
LIMIT SFC BASED INSTABILITY. SHEAR IS DECENT. HOWEVER...IN GENERAL
NOT EXCESSIVELY STRONG ON SEVERE WEATHER THREAT FOR AFTN. CONTINUES
TO BE ENOUGH ELEVATED INSTABILITY NORTH OF BNDRY FOR DECENT
UPDRAFTS...BUT QUESTION HOW MUCH USEFUL SHEAR IS REALLY PRESENT...
AND MDLS ARE WAY TOO OPTIMISTIC ON SFC INSTABILITY...WITH
BNDRY TOO FAR N. WILL GO SO FAR TO SAY ISOLD SVR HAIL/WIND
PSBL...BUT NOT LOOKING FOR MUCH MORE THAN THAT ANYWHERE. BEST THREAT
FOR ANYTHING MORE SIGNIFICANT WOULD BE ALG MO RVR AND CLOSER TO SFC
BNDRY THIS EVENING. ALSO...WHILE PCPN RATES MAY BE AN INCH OR MORE
AN HOUR EARLY MORNING ACRS SW MN...SHUD REMAIN ENOUGH BLO FFG FOR
THIS SOMEWHAT PRECURSORLY DRY AREA TO AVOID NEED FOR FFA. BEST AREA
TO EXPECT REDEVELOPMENT LOOKS TO BE TOWARD EVENING ACRS SCNTRL SD
WHERE CLOSEST TO MAX DESTABILIZATION AREA...AND FIRST TO FEEL
APPROACH OF NEXT WK IMPULSE. BEST THREAT AREA APPEARS TO SET UP
LATER IN THE EVENING AND EARLY OVERNIGHT IN ERN CWA WITHIN BEST
MOISTURE TRANSPORT.

IN GENERAL...THE FARTHER INTO THE FCST...THE MORE MUDDLED IT
BECOMES.  OVERALL...DYNAMICS SUGGEST THAT PERHAPS SUN NIGHT WOULD BE
THE NEXT BEST THREAT FOR CONVECTION OVERALL. SFC BNDRY SHUD PUSH
NWRD SOMEWHAT ON SUN...AND TIMING OF WAVE LOOKS TO BE FAVORABLE
TO ASSIST LLJ BACKING.

BEST THREAT FOR CAPPING APPEARS TO BE MONDAY...AS WARMER AIR ALFT
MOVES OUT EWRD AHEAD OF STRONGER NRN STREAM WAVE...SET TO PUSH
STRONGER CDFNT INTO CWA BY TUE...AND WL HAVE TO SEE WHERE THIS ONE
STALLS FOR BETTER PCPN THREAT LATER IN THE WEEK.

WENT ALONG WITH POTENTIAL FOR PCPN AND EXPECTED WIDESPREAD CLOUDS
THRU ALL BUT FAR SRN CWA TO KEEP TMPS IN THE UPPER 60S. THERE IS
POTENTIAL FOR A LARGE BUST DEPENDING ON WHERE THE LOWER CLOUDS ARE
ABLE TO BE MAINTAINED BLO FORMIDIBLE INVERSION. THESE CLOUDS LKLY
TO BE QUITE PERSISTENT IN E TO SE FLOW NORTH OF FRONTAL BNDRY...
WHICH WL AFFECT HEATING RATE IN HOURLY GRIDS...AS WELL AS EVENTUAL
MAX TMPS.  AGAIN...WL HAVE SOME MODIFICATION WITH LESS DRY AIR/WET
BULB INFLUENCE ON SUNDAY COMPARED TO TDA...BUT JUST A BIT BETTER CHC
FOR CLDS TO BREAK FM SW TOWARD NE GRADUALLY THRU THE DAY. OVERALL
KEPT PESSIMISTIC WITH CLDS AND PERSISTENCE OF E TO SE FLOW IN
GENERAL THRU SHORT TERM...MEANING SIDING TOWARD LOWER DIURNAL RANGES
AND MUCH LOWER MAX TMPS...ESPLY N.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...AREAL FLOOD WARNING FOR SOUTHERN JACKSON AND SOUTHEAST NOBLES
THROUGH LATE MORNING.
IA...NONE.
NE...NONE.

&&

CHAPMAN/GH
Hazardous weather outlook, Aug 18, 11:31 AM CDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1131 AM CDT SAT AUG 18 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1133 AM CDT SAT AUG 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL END ACROSS SOUTHWEST MINNESOTA
EARLY THIS AFTERNOON. SCATTERED SHOWERS AND A FEW THUNDERSTORMS
WILL CONTINUE ACROSS NORTHWEST IOWA THIS AFTERNOON AND
EVENING...BUT SEVERE WEATHER IS NOT EXPECTED IN THIS AREA. THE
BEST CHANCE FOR SEVERE WEATHER...WITH LARGE HAIL AND STRONG WINDS
POSSIBLE...WILL BE ALONG THE MISSOURI RIVER CORRIDOR FROM
VERMILLION TO CHAMBERLAIN LATE THIS AFTERNOON AND EVENING.

FLOODING...
AREAS OF HEAVY RAINFALL SATURDAY MORNING WILL PRODUCE PONDING OF
WATER IN POOR DRAINAGE AREAS ACROSS PORTIONS OF SOUTHWEST
MINNESOTA AND NORTHWEST IOWA THROUGH THE EARLY AFTERNOON HOURS.
THE GROUND WATER WILL BE SLOWEST TO RECEDE IN NORTHWEST
IOWA...WHERE SCATTERED	SHOWERS AND A FEW THUNDERSTORMS WILL
CONTINUE THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE LIKELY TO AFFECT THE AREA
SUNDAY AND MONDAY. WHILE WIDESPREAD SEVERE STORMS ARE NOT
LIKELY... ISOLATED STORMS WILL BE CAPABLE OF LARGE HAIL AND
DAMAGING WINDS. THE BEST THREAT FOR SEVERE THUNDERSTORMS WILL BE
SUNDAY	EVENING...ESPECIALLY ACROSS NORTHWEST IOWA AND ADJOINING
AREAS OF SOUTHWEST MINNESOTA...SOUTHEAST SOUTH DAKOTA AND EXTREME
NORTHEAST NEBRASKA.

MORE THUNDERSTORMS WILL AFFECT THE AREA THROUGH
MIDWEEK...INCLUDING A THREAT FOR SEVERE STORMS AND HEAVY RAINFALL
ON TUESDAY AFTERNOON AND EVENING. THIS THREAT WILL OCCUR
SOUTHEAST OF A LINE FROM TRACY MINNESOTA TO TYNDALL SOUTH DAKOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 5 PM ALONG THE MISSOURI
RIVER
CORRIDOR FROM VERMILLION TO CHAMBERLAIN LATE THIS AFTERNOON AND
EVENING.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

GH

Nearby

Flash Flood Watches in Iowa, 2007Flash Flood Watches in Minnesota, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.